# SDR QXEA2011072800624

- Difficulty date: July 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 10,501 hours, 11,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 196
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIVETS FOUND AT FS 196 BETWEEN STR 30 & 32 LT.  REMOVED RIVETS IAW SRM 51-42-05-02-01.  BLENDED OUT CORROSION, TOLERANCE .039, ORIGINAL THICKNESS .040", .001 MATERIAL REMOVED IAW SRM 53-20-15-00-01.  ALL WORK ACCEPTABLE RD 8/4-53-2344.  TREATED WORKED AREA IAW SRM 51-21-10-02-01, 51-25-10-02-01. RIVETS INSTALLED ON WO Q-118955-R OP1.
